# SDR AALA202511240492

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 25,248 hours, 10,954 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 4081600940
- Part serial: 33837141
- Condition: Failed
- Location: Zone 200
- Part time: 8,457 hours, 3,921 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL QUANTITY DISPLAY ON UPPER DISPLAY UNIT BLANKS INTERMITTENTLY. REMOVE AND REPLACED NUMBER 2 ELECTRIC DISPLAY UNIT AND INSTALLED REQUIERED SOFTWARE. SYSTEM OPERATIONAL CHECKS NORMAL. PER AMM 31-62-00. FAULT CLEARED.
